MAUDE Adverse Event Report: DEPUY MITEK LLC US ACL ACC GRKNIFE 10MM *PK/10; SCALPEL, SINGLE-USE

DEPUY MITEK LLC US ACL ACC GRKNIFE 10MM *PK/10; SCALPEL, SINGLE-USE
Model Number 232110
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The lot number was unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that a hair was found inside the sterile package of the graft instruments acl graft knife 10mm device.There was no procedure or patient involvement.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwtch will be filed as appropriate.Investigation summary: according to the information provided, it was reported that a hair was found inside the sterile package of the graft instruments acl graft knife 10mm.No procedure or patient was involved.The complaint device was not returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
SCALPEL, SINGLE-USE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11225571
Report Number1221934-2021-00235
Device Sequence Number17163254
Product Code GDX
UDI-Device Identifier10886705010998
UDI-Public10886705010998
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number232110
Device Catalogue Number232110
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1